# SDR CALA2014070291390

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 52,220 hours, 6,222 cycles
- Engine: Pwa PW40903
- Engine time: 29,094 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG FUEL VLV L LT HP FUEL SOV POSITION DISAGREES WITH COMMANDED POSITION.  STATUS  MSG 01 NOT ACTIVE CRUISE MODE DEPENDENT.  FMU LT ENG FUEL SOV IS NOT IN COMMANDED POSITION.  DB ELEC ENG CONTROL LT ENG CH B.  REPLACED LT ENG FUEL PUMP IAW AMM 73-11-01. NO LEAK FOUND & OPERATIONS CHECKED OK.
